# SDR NSVA200600160

- Difficulty date: October 3, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 31,576 hours, 34,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 951063
- Condition: Odor
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BLOWING HOT AIR WITH BURNING ODOR.
